# SDR ASAA2020121333690

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,585 hours, 9,786 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BOTH VNAV AND LEVEL CHANGE, AUTO THROTTLES TRANSITION DIRECTLY TO THE ARM MODE AND DO NOT RETARD.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 22-31 TASK 801, NO FAULTS FOUND.
